Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Diagnosed with UTI, relief from AZO. Have vaginal inflammation, taken ibuprofen. Have vaginal pain. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 2000
Answered : 206 Questions
About a week ago I was diagnosed with a UTI... I was taking AZO the maximum relief one, and I still don't have relief! My clitoris became huge and purple, so I took some ibuprofen to help the inflammation (since I figured it's a side effect of AZO) Now, I pee constantly, I started my period for one day, I was drinking water and I threw up all the water I had just drank... and I have been having some orgasmic like throbbing with my clitoris and my vaginal walls, also my walls are so swollen (and I am positive about this because I put only one finger in there!) it's a painful throbbing not so much orgasmic. I haven't been able to do anything or get up because it's so painful. I only have one sex partner and he is clean. Please help!
Posted Fri, 19 Jul 2013 in Women's Health
Answered by Dr. Ahmed Bahaa 59 minutes later
Hi, welcome to healthcare magic.

AZO is a pain reliever, used to treat pain, burning, increased urination, and increased urge to urinate.
It only treats the symptoms of gastric upset, thus should be taken with food and with a full glass of water.
Do not use this drug for more than two days.

I advise you to have a complete urine analysis and a urine culture and sensitivity, in order to properly treat the urinary tract infection.

As for the throbbing and swelling, yes it may be a side effect of the drug but it should resolve after you stop it.

If these symptoms persist or worsen, you should visit your doctor to examine you.
I am interested to know the result of your urine tests and doctor examination to discuss with you the treatment options.

I hope I have answered your query and will be happy to answer more questions.

Good luck.
Dr. Ahmed Bahaa.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor